# SDR HNAA2023121900483

- Difficulty date: November 9, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 512,416 hours, 48,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E008015 NO REPAIR INFO FOUND FOR EXTERNAL FUSELAGE SKIN REPAIR BUSHING AT FR 77 STR 8R-9R.   RE-ACCOMPLISHED BUSHING REPAIR AT FR. 77 STRG. 8R-9R IAW EMB 145 SRM 53-32-01, ITEM 9, FIG. 213 AND PIEDMONT EO1-53-23-0447.
